# SDR CA070209008

- Difficulty date: January 11, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 427
- Engine: Pwc PW207D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE ENGINE WENT TO AN OVERSPEED CONDITION ON TAKE-OFF AND THE TAKE-OFF WAS ABORTED.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070209008)
